| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +14.0d) was implanted on (b)(6) 2025 using the yamane technique.Due to dislocation of the lens postoperatively, the lal was repositioned on (b)(6) 2025.The lens again dislocated postoperatively and was repositioned in (b)(6) 2025; in addition, cauterization of a haptic was performed during the procedure.On (b)(6) 2025 the lal was explanted and a new lal (sn (b)(6), +14.0d) implanted using yamane with scleral graft.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.A visual inspection was performed and no anomalies were noted.